MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the tourniquet unit would inflate and then deflate during a procedure.No adverse events were reported as a result of this malfunction at this time.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under: (b)(4).Once the investigation is complete, a follow up/final report will be submitted.
 
Event or Problem Description
There was no harm or delay reported.An alternate device was used to complete the surgery.No additional event information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: b4, b5, d4, g3, g6, h2, h3, h4, h6, h8, h10.Review of the most recent repair record determined the unit was found to have a battery with low capacity and was out of calibration at the 600 mmhg reading.The battery was replaced, and the unit was recalibrated and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information available.

Brand Name
A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®)
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key15092771
Report Number0001526350-2022-00683
Device Sequence Number4035402
Product Code KCY
UDI-Device Identifier00889024376731
UDI-Public(01)00889024376731(11)160804(10)63445184
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K123553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60400010100
Device Lot Number63445184
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer10/04/2022
10/26/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date10/24/2022
10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown